Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 169, NWS Jackson, MS

April 2, 2017Jefferson Davis County, Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 2, 2017, 7:56 PM CDT for Jefferson Davis County, Simpson County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2017, 7:56 PM CDT (00:56 UTC)
Expired
Apr 2, 2017, 8:45 PM CDT
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson Davis County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 56 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 4:52 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2436 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2436 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
4.6
Supercell composite
19.5

Open this sounding in Storm Lab

The text

As transmitted.

308 
WUUS54 KJAN 030056
SVRJAN
MSC065-127-030145-
/O.NEW.KJAN.SV.W.0169.170403T0056Z-170403T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
756 PM CDT SUN APR 2 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Eastern Simpson County in central Mississippi...
  Northwestern Jefferson Davis County in south central Mississippi...

* Until 845 PM CDT

* At 756 PM CDT, a severe thunderstorm was located over Hebron, or 8
  miles south of Pinola, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Pinola around 805 PM CDT. 
  Magee, Mendenhall and Sanatorium around 820 PM CDT. 
  Martinville around 825 PM CDT. 

Other locations impacted by this severe thunderstorm include D'Lo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM CDT for south central,
central and southeastern Mississippi.

LAT...LON 3175 8996 3175 8997 3176 8998 3176 8999
      3178 9006 3204 8988 3204 8967 3193 8965
      3179 8966 3178 8970 3177 8976 3160 8976
      3160 8997
TIME...MOT...LOC 0056Z 222DEG 33KT 3175 8996 

HAIL...<.75IN
WIND...60MPH
 
$$

7
1 follow-up statement
187 
WWUS54 KJAN 030126
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
826 PM CDT SUN APR 2 2017

MSC065-030136-
/O.CAN.KJAN.SV.W.0169.000000T0000Z-170403T0145Z/
Jefferson Davis MS-
826 PM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON DAVIS
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

A tornado watch remains in effect until 200 AM CDT for south central,
central and southeastern Mississippi.

LAT...LON 3178 8987 3204 8978 3204 8967 3194 8965
      3179 8966 3178 8973 3178 8974 3177 8974
      3177 8987
TIME...MOT...LOC 0126Z 222DEG 33KT 3196 8974 

$$

MSC127-030145-
/O.CON.KJAN.SV.W.0169.000000T0000Z-170403T0145Z/
Simpson MS-
826 PM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN SIMPSON COUNTY...

At 826 PM CDT, a severe thunderstorm was located over Martinville, or
near Magee, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
eastern Simpson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM CDT for south central,
central and southeastern Mississippi.

LAT...LON 3178 8987 3204 8978 3204 8967 3194 8965
      3179 8966 3178 8973 3178 8974 3177 8974
      3177 8987
TIME...MOT...LOC 0126Z 222DEG 33KT 3196 8974 

HAIL...<.75IN
WIND...60MPH
 
$$

7

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:43 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 2, 6:43 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Sun Apr 2 2017

...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO MONDAY...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion: Convection, associated with a strong storm
system approaching from the west, will continue to impede upon
the area overnight from west to east. Some of that convection
could be severe, with severe storms possible across the remainder
of the area through the overnight hours tonight into Monday
morning as the storm system pushes east through the region.
Damaging wind gusts, large hail, and tornadoes will be possible
with severe storms from this evening into Monday morning. Winds
today will become more south southeasterly between 15-20 knots,
with higher gusts, for tonight. /17/

&&

.DISCUSSION...Tonight through Monday: Latest satellite imagery
showed an Intense Storm System approaching from the Southern
Plains region. Strong to Severe convection was taken place across
the ArkLaTex into our western areas. A solid line of Severe Storms
extended across Western Louisiana. A surge of low level moisture,
instability, and strong shear was moving in from the southwest.
Upstream dewpoints in the upper 60s to lower 70s was observed
across the central and southern Louisiana which was associated
with a northward moving warm frontal boundary.

For tonight into early Monday the combination of moist dewpoints,
strong lapse rates, strong deep layer shear, and good instability
will provide severe weather across the ArkLaMiss for this afternoon
through early Monday. Cam models shows that an MCS will cross the
region overnight with discrete supercells developing ahead of it
with good tornado potential. SPC has a high risk of severe across
our far western parishes, along with a moderate risk for most of our
central sections with an enhanced risk in the north and east. The
primary risks will be damaging winds, tornadoes with a few strong
tornadoes, some flash flooding, and quarter to golfball sized hail.
Cam models moves the MCS out of our eastern counties by midmorning
Monday. Convection will continue through the day Monday and will end
by Monday night. Cam models also shows that we will get training of
cells as mesoscale processes comes into the play as some boundaries
get hung up during the night. Rainfall amounts will be around three
to five inches with locally higher amounts possible.

As far as temperatures are concern lows will be in the 60s and highs
on Monday will be in the middle 70s to the lower 80s./17/

Monday night through Sunday: By Monday evening the closed low and
mid level trough axis will shift farther northeast of our region
leaving zonal flow across our region. This will be brief though as
our winds aloft will begin backing to the southwest by morning
ahead of another closed low dropping over the southern plains. WAA
will gradually increase Tuesday and Tuesday night as this system
deepens and shifts east to the mid Mississippi valley by Wednesday
morning. Dry weather and warmer than normal temperatures will last
into Tuesday evening but rain chances will return after midnight
Tuesday night as a weak warm front lifts north through the area.
A cold front associated with the large low pressure system will
swing through our CWA Wednesday morning. Dry weather with a cooler
and drier airmass will be over the CWA by evening. The closed low
will slowly lift northeast Wednesday night but a large upper level
trough will linger through Thursday before shifting east Friday.
As a result dry weather and more seasonal temperatures will
continue through the end of the week. High pressure surface and
aloft will strengthen over the region Friday night through
Saturday before shifting east Sunday. This will lead to a warming
trend during the weekend. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       66  80  57  84 / 100  74   4   3
Meridian      66  81  56  84 /  81 100   6   3
Vicksburg     65  79  57  84 / 100  55   3   3
Hattiesburg   69  84  57  86 /  82 100   3   2
Natchez       65  79  58  83 / 100  46   2   2
Greenville    63  77  56  82 / 100  61   3   3
Greenwood     65  77  56  83 / 100  76   4   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ040>044-047>050-
     053>056-059>065-072>074.

LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
     023>026.

AR...None.

&&

17
Hazardous weather outlook, Apr 2, 5:05 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
505 PM CDT Sun Apr 2 2017

ARZ074-075-MSZ034-035-032200-
Ashley-Chicot-Washington-Humphreys-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Late this Afternoon through Tonight

FLOODING
THREAT...Elevated
TIMING...Late this Afternoon through Tonight

Severe thunderstorms are expected with significant severe weather
possible, including strong tornadoes, hail up to at least golf
ball size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms late this afternoon
through tonight will likely cause at least localized flooding
issues with total rainfall amounts ranging from 2 to 4 inches
anticipated and locally higher amounts are not out of the
question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ018-019-032200-
Bolivar-Sunflower-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of northwest
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Late this Afternoon through Tonight

FLOODING
THREAT...Limited
TIMING...Late this Afternoon through Tonight

Severe thunderstorms are expected with tornadoes, hail up to
golfball size, and damaging winds up to 70 mph all possible.

Torrential rain associated with thunderstorms late this afternoon
through tonight could cause a few localized flooding issues with
total rainfall amounts ranging from 1 to 3 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ025>033-039-046-052-057-058-066-073-074-032200-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke-Jasper-Jones-Lamar-
Forrest-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly Tonight

FLOODING
THREAT...Limited
TIMING...Tonight through early Monday

Severe thunderstorms are expected with tornadoes, hail up to
golfball size, and damaging winds up to 70 mph all possible.

Torrential rain associated with thunderstorms tonight into early
Monday could cause a few localized flooding issues with total
rainfall amounts ranging from 1 to 3 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through early Monday.

LAZ007>009-016-025-MSZ040>042-047-048-053-054-059>062-032200-
Morehouse-West Carroll-East Carroll-Madison LA-Tensas-Issaquena-
Sharkey-Yazoo-Warren-Hinds-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Late this Afternoon through Tonight

FLOODING
THREAT...Significant
TIMING...Late this Afternoon through Tonight

Severe thunderstorms are expected with significant severe weather
possible, including strong tornadoes, hail up to at least golf
ball size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms late this afternoon
through tonight will likely cause flooding issues with total
rainfall amounts ranging from 3 to 5 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-023-024-026-032200-
Richland-Franklin LA-Catahoula-Concordia-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...High
TIMING...Late this Afternoon through Tonight

FLOODING
THREAT...Significant
TIMING...Late this Afternoon through Tonight

Severe thunderstorms are expected with significant severe weather
likely, including strong tornadoes, hail up to at least golf ball
size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms late this afternoon
through tonight will likely cause flooding issues with total
rainfall amounts ranging from 3 to 5 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ036>038-045-051-056-063>065-072-032200-
Holmes-Attala-Winston-Neshoba-Smith-Lawrence-Jefferson Davis-
Covington-Marion-Newton-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly Tonight

FLOODING
THREAT...Elevated
TIMING...Mainly Tonight

Severe thunderstorms are expected with significant severe weather
possible, including strong tornadoes, hail up to at least golf
ball size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms through early Monday
will likely cause at least minor flooding issues with total
rainfall amounts ranging from 2 to 4 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Isolated severe thunderstorms are possible for portions of
central Mississippi, portions of south central Mississippi,
east central Mississippi, and portions of southeast
Mississippi on Tuesday night.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Monday, and again Tuesday night.

MSZ043-044-049-050-055-032200-
Madison MS-Leake-Rankin-Scott-Simpson-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly Tonight

FLOODING
THREAT...Significant
TIMING...Mainly Tonight

Severe thunderstorms are expected with significant severe weather
possible, including strong tornadoes, hail up to at least golf
ball size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms tonight through
early Monday will likely cause flooding issues with total
rainfall amounts ranging from 3 to 5 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Isolated severe thunderstorms are possible for portions of
central Mississippi, portions of south central Mississippi,
east central Mississippi, and portions of southeast
Mississippi on Tuesday night.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through early Monday, and again Tuesday night.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 2, 7:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 S DREW                33.78N 90.54W
04/02/2017                   SUNFLOWER          MS   PUBLIC

            SCATTERED TREES DOWN THROUGHOUT SUNFLOWER
            COUNTY. .

&&

JM
Local storm report, Apr 2, 7:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HEAVY RAIN       1 NNW MOUND             32.35N 91.03W
04/02/2017  M2.40 INCH       MADISON            LA   ASOS

            . THE DURATION OF THE HEAVY RAIN EVENT WAS 1
            HOUR.

&&

NWS JACKSON MS
IRIS SYSTEM
Local storm report, Apr 2, 7:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     FLASH FLOOD      1 WNW VICKSBURG         32.33N 90.88W
04/02/2017                   WARREN             MS   PUBLIC

            ONGOING WATER RESCUE AT LETITIA AND MEADOW
            ST. .

&&

JM
Local storm report, Apr 2, 7:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      2 NE VICKSBURG          32.36N 90.84W
04/02/2017                   WARREN             MS   EMERGENCY MNGR

            ONGOING WATER RESCUE ON PEMBERTON AVE IN
            VICKSBURG.

&&

JM
Local storm report, Apr 2, 7:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HEAVY RAIN       1 NNW VICKSBURG         32.34N 90.88W
04/02/2017  M2.85 INCH       WARREN             MS   TRAINED SPOTTER

            ADDITIONAL HEAVY RAINFALL RECORDED. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 48
            MINUTES.

&&

MME
Local storm report, Apr 2, 7:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     1 N BOYLE               33.72N 90.73W
04/02/2017                   BOLIVAR            MS   EMERGENCY MNGR

            TREES AND POWER POLES DOWN IN CLEVELAND ON
            LAUGHLIN RD, YALE STREET, MEMORIAL DRIVE,
            AND MOORE AVE.

&&

JM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:10 PM CDTFlash Flood WarningJANIssaquena, Warren5 hr
Apr 2, 7:24 PM CDTTornado WarningJANHinds, Madison, Yazoo44 min
Apr 2, 7:39 PM CDTSevere Thunderstorm WarningJANHinds51 min
Apr 2, 7:40 PM CDTFlash Flood WarningJANHinds, Madison, Yazoo4 hr
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo51 min
Apr 2, 8:30 PM CDTSpecial Weather StatementJANJefferson Davis45 min
Apr 2, 8:35 PM CDTSpecial Weather StatementJANSmith55 min
Apr 2, 8:45 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Scott45 min
Apr 2, 8:54 PM CDTSpecial Weather StatementJANMadison36 min
Apr 2, 9:04 PM CDTFlash Flood WarningJANHinds, Leake, Madison, Rankin, Scott4 hr
Apr 2, 9:16 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith28 min
Apr 2, 9:36 PM CDTSevere Thunderstorm WarningJANScott39 min
Apr 2, 10:18 PM CDTRiver Flood WarningJANHinds, Warren13 days
Apr 2, 10:30 PM CDTRiver Flood WarningJANAttala, Holmes8 days
Apr 2, 10:30 PM CDTRiver Flood WarningJANMadison, Yazoo11 days
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson46 min
Apr 2, 11:07 PM CDTSpecial Weather StatementJANLauderdale53 min
Apr 2, 11:18 PM CDTFlash Flood WarningJANHinds, Madison, Yazoo4 hr
Apr 2, 11:26 PM CDTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson4 hr
Apr 2, 11:27 PM CDTFlash Flood WarningJANKemper, Lauderdale, Neshoba, Newton4 hr
Apr 2, 11:43 PM CDTSevere Thunderstorm WarningJANAdams, Franklin62 min
Apr 2, 11:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Lincoln61 min
Apr 3, 12:04 AM CDTFlash Flood WarningJANWarren3 hr
Apr 3, 12:42 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln48 min
Apr 3, 12:52 AM CDTFlash Flood WarningJANHinds, Rankin4 hr
Apr 3, 1:28 AM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson47 min
Apr 3, 1:53 AM CDTFlash Flood WarningJANLeake, Madison, Scott3 hr
Apr 3, 1:54 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Rankin, Scott, Simpson and 1 more66 min
Apr 3, 2:11 AM CDTRiver Flood WarningJANLeake4 days
Apr 3, 2:38 AM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith52 min
Apr 3, 2:54 AM CDTAreal Flood WarningJANHinds, Madison, Warren, Yazoo3 hr
Apr 3, 3:07 AM CDTFlash Flood WarningJANJasper, Smith3 hr
Apr 3, 3:13 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale62 min
Apr 3, 3:20 AM CDTFlash Flood WarningJANCovington, Jones3 hr
Apr 3, 3:23 AM CDTSevere Thunderstorm WarningJANMarion52 min
Apr 3, 3:25 AM CDTFlash Flood WarningJANKemper, Lauderdale, Neshoba, Newton3 hr
Apr 3, 3:40 AM CDTFlash Flood WarningJANJefferson Davis, Lawrence3 hr
Apr 3, 4:05 AM CDTSevere Thunderstorm WarningJANForrest, Lamar40 min
Apr 3, 4:07 AM CDTAreal Flood WarningJANHinds, Leake, Madison, Rankin, Scott6 hr
Apr 3, 4:19 AM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Apr 3, 5:04 AM CDTSpecial Weather StatementJANForrest26 min
Apr 3, 5:11 AM CDTFlash Flood WarningJANRankin, Scott4 hr
Apr 3, 5:32 AM CDTAreal Flood WarningJANHinds, Madison, Warren, Yazoo6 hr
Apr 3, 6:36 AM CDTRiver Flood WarningJANLeake8 days
Apr 3, 6:36 AM CDTRiver Flood WarningJANLeake5 days
Apr 3, 9:49 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 3, 10:16 AM CDTRiver Flood WarningJANClarke4 days
Apr 3, 11:15 AM CDTRiver Flood WarningJANCarroll, Leflore48 hr
Apr 3, 11:45 AM CDTRiver Flood WarningJANHinds, Rankin7 days
Apr 3, 11:49 AM CDTRiver Flood WarningJANCopiah, Simpson10 days
Apr 3, 11:49 AM CDTRiver Flood WarningJANLawrence11 days
Apr 3, 11:49 AM CDTRiver Flood WarningJANMarion12 days
Apr 3, 12:25 PM CDTRiver Flood WarningJANLeake26 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.